# SDR REXA2021091000730

- Difficulty date: August 29, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 6003188715
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND HANDLE LEVER MOUNT HOLES DAMAGED.
"	"REMOVED AND REPLACED HANDLE CRJ 900 AMM 52-11-62-400-809-A02 NO
DEFECTS NOTED.
